Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion.
- Also reduces fever.
- Active ingredient: Acetaminophen, 500 mg.
Interested in this item or want more information?
Hours:
Phone: 800-877-3030
Email: rvoelp@tri-state-industrial.com
Can't find what you want? Give us a call and we can help you find it.
Additional Information
Manufacturer: First Aid Only